# SDR MALA030284

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 522794
- Part serial: OFF04871374
- Condition: Fluctuates
- Location: Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2754, RECURRING LT ENGINE OIL PRESS FLUCTUATES/CONSUMPTION.  LEFT ENG OIL PRESSURE FLUCTUATES BETWEEN 50 AND 80 PSI, NO RELATED INDICATIONS BELIEVED TO BE GAUGE NOT ENGINE.  DECLARED EMERGENCY.  MAINTENANCE REPLACED LT ENG OIL PSI GAUGE P/N 522794, S/N OFF 04871374, S/N ON B592A, IAW AMM 79-50-15, OPS CHECK GOOD.
